Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 49, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jul 1, 2012, 11:40 PM MDT for 5 counties in Montana. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 11:40 PM MDT (05:40 UTC)
- Expired
- Jul 2, 2012, 12:45 AM MDT
- In force
- 65 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Daniels County, MT, Garfield County, MT, McCone County, MT, Roosevelt County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 50 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:44 PM MDT | HAIL 0.75 | 7 E Haxby, MT | A HALF INCH OF RAIN ALSO FELL AS THE STORM CAME THROUGH. |
| Jul 1, 11:58 PM MDT | TSTM WND GST 61 | W Frazer, MT | WIND GUSTS WERE MEASURED AT THE FRAZER SCHOOL DAVIS UNIT. |
| Jul 2, 12:38 AM MDT | TSTM WND GST 59 | Wolf Point, MT | |
| Jul 2, 12:44 AM MDT | TSTM WND GST 55 | 8 Sw Bredette, MT | SUSTAINED WINDS WERE 44 MPH MEASURED AT MCDONALDS DOT SENSOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 4:04 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 5.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 2823 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS55 KGGW 020540
SVRGGW
MTC019-033-055-085-105-020645-
/O.NEW.KGGW.SV.W.0049.120702T0540Z-120702T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1140 PM MDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DANIELS COUNTY IN NORTHEAST MONTANA...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
NORTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
* UNTIL 1245 AM MDT.
* AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM OPHEIM TO 8 MILES EAST OF
NASHUA TO 7 MILES SOUTH OF NELSON CREEK REC AREA...OR ALONG A LINE
EXTENDING FROM OPHEIM TO 21 MILES EAST OF GLASGOW TO 29 MILES WEST
OF CIRCLE...AND WERE MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
FRAZER...RICHLAND...LUSTRE...PEERLESS...WOLF POINT...VIDA...SCOBEY
AND BREDETTE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS UP TO 65 MPH WERE REPORTED IN GLASGOW WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT MONDAY
MORNING FOR NORTHEAST MONTANA.
&&
LAT...LON 4836 10515 4760 10542 4730 10688 4805 10675
4899 10700 4900 10530
TIME...MOT...LOC 0539Z 248DEG 43KT 4886 10631 4815 10614
4748 10616
$$
GFF
WEATHER.GOV/GLASGOW1 follow-up statement
720
WWUS55 KGGW 020617
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1217 AM MDT MON JUL 2 2012
MTC033-020626-
/O.CAN.KGGW.SV.W.0049.000000T0000Z-120702T0645Z/
GARFIELD-
1217 AM MDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARFIELD COUNTY
IS CANCELLED...
AT 1213 AM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT MONDAY
MORNING FOR NORTHEAST MONTANA.
LAT...LON 4836 10515 4764 10543 4765 10623 4827 10631
4900 10622 4900 10530
TIME...MOT...LOC 0616Z 248DEG 43KT 4900 10567 4831 10573
4767 10582
$$
MTC019-055-085-105-020645-
/O.CON.KGGW.SV.W.0049.000000T0000Z-120702T0645Z/
DANIELS-MCCONE-ROOSEVELT-VALLEY-
1217 AM MDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR NORTHEASTERN VALLEY...WESTERN ROOSEVELT...NORTHERN MCCONE AND
DANIELS COUNTIES...
AT 1213 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF FOUR BUTTES TO 7
MILES SOUTHWEST OF VOLT TO 21 MILES SOUTHWEST OF VIDA...OR ALONG A
LINE EXTENDING FROM 19 MILES NORTHWEST OF SCOBEY TO 16 MILES
NORTHWEST OF WOLF POINT TO 21 MILES NORTHWEST OF CIRCLE...AND MOVING
EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE...
FOUR BUTTES...WOLF POINT...PORT OF SCOBEY...SCOBEY...VIDA AND
BREDETTE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT MONDAY
MORNING FOR NORTHEAST MONTANA.
&&
LAT...LON 4836 10515 4764 10543 4765 10623 4827 10631
4900 10622 4900 10530
TIME...MOT...LOC 0616Z 248DEG 43KT 4900 10567 4831 10573
4767 10582
$$
GFF
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:20 PM MDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 1, 9:20 PM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 920 PM MDT SUN JUL 1 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... EVENING UPDATE. MAIN FOCUS FOR THE UPDATE WAS ADAPTING THE POPS AND QPF FEILDS TO THE RAPIDLY CHANGING MESOSCALE ENVIRONMENT. STORMS THAT WERE ANTICPATRED TO FIRE ALONG THE EASTERN CWA HAVE STOPPED BUBBLING FOR NOW. HOWEVER... A RATHER LARGE CLUSTER OF CELLS HAS GATHERED TOGETHER IN A QUASI MCS OVER FERGUS COUNTY AS OF 9PM. THESE CELLS ARE NOT ANTICIPATED BY SYNOPTIC OR MESOSCALE MODELS AND IF FULL BLOWN MCS OCCURS IT COULD BECOME SELF SUSTAINING AND BE CAPABLE OF SOME MARGINAL TO WEAK SEVERE. REMAINING MID LEVEL CAPE STILL EXISTS AS IT WAS NOT WORKED OVER BY STRONG CELL FROM EARLIER... BUT DEWPOINTS ACROSS THE REGION ARE SHOWING A GENERAL LACK OF MOISTURE COMPARED TO WHAT MODEL GUIDANCE THINKS. SO THIS COMPLEX COULD STILL FALL APART AS WELL. THEREFORE HAVE RAISED POPS ACROSS THE WESTERN PORTIONS OF THE CWA TO ACCOUNT FOR THIS INCOMING STORM COMPLEX BUT NOT TO CONFIDENT AS TO HOW LONG IT WILL LAST. GAH PREVIOUS SHORT TERM DISCUSSION... AN ENERGETIC SHORTWAVE TROUGH SWINGS NORTHEAST THROUGH MONTANA SENDING A COLD FRONT INTO UNSTABLE AIR. THE INSTABILITY WILL BE SUPPORTED BY A SURFACE TROUGH AND VERY WARMING AIR ADVECTING INTO NORTHEAST MONTANA. MODERATE TO STRONG CONVECTION PARAMETERS WILL SUPPORT STRONG THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING. SPC HAS PLACE THE ENTIRE CWA WITHIN THEIR CONVECTIVE OUTLOOK FOR SLIGHT RISK FOR SEVERE THUNDERSTORMS. ALTHOUGH MODELS CONTINUE TO HAVE DIFFERENT IDEAS AS TO RAIN SHOWER AND THUNDERSTORM INTENSITY TIMING AND LOCATION...INCREASED POPS FOR THIS EVENING FOR THE POSSIBILITY OF ORGANIZED SUPER CELLS. MODEL PRECIPITABLE WATER IS AROUND 1 INCH BASED ON A 19Z SPECIAL SOUNDING CONDUCTED HERE. THIS COULD BE A BIG ISSUE FOR FLASH FLOODING AS SOME STORMS MAY BE ABLE TO BACK BUILD OR FORM AND MOVE OVER THE SAME AREAS A FEW TIMES. STORMS ARE PROJECTED TO LEAVE THE CWA DURING THE EARLY MORNING HOURS WITH A SLIGHTLY COOLER AIR AND A RETURN TO SOUTHWEST FLOW BY MID MORNING. THE STRONG EASTERLY WINDS TODAY PROMPTED THE ISSUANCE OF A WIND ADVISORY FOR FORT PECK LAKE. WIND SHOULD DIMINISH AROUND 03Z TO ALLOW THE NPW TO EXPIRE. MONDAY THROUGH TUESDAY...STARTING WITH DRIER SOUTHWEST FLOW MONDAY TRANSITIONING TO A RIDGE OVERNIGHT AND THEN BREAKING DOWN AGAIN WITH A HEAT SPIKE AND POTENTIALLY SEVERE THUNDERSTORMS BY TUESDAY AFTERNOON. DID ADD SOME POPS TO MONDAY NIGHT AND TUESDAY MORNING BASE ON MODELS FINDING OVERRUNNING MOISTURE OVER A TEMPERATURE BOUNDARY. SCT .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... PERSISTENT SOUTHWEST FLOW ALOFT WILL CONTINUE INTO MONTANA WITH RIDGE OVER THE CENTRAL STATES AND TROF OVER THE PACIFIC NORTHWEST. THIS WILL KEEP TEMPERATURES TO NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT WEEKEND. MODELS CONTINUE TO INDICATE STRONG SHORTWAVE LIFTING INTO CENTRAL SASKATCHEWAN AND PUSHING COLD FRONT ACROSS MONTANA ON TUESDAY NIGHT WITH THE POTENTIAL FOR THUNDERSTORMS WITH THE FRONT. VERY DRY AIR INTRUDES INTO THE STATE BEHIND THE FRONT FOR WEDNESDAY BUT BY LATER IN THE WEEK LOW LEVEL MOISTURE IS EXPECTED TO RETURN. MODELS NOT INDICATING MUCH IN THE WAY OF SHORTWAVE ENERGY MOVING THROUGH THE FLOW BUT AS LOW LEVEL MOISTURE INCREASED...SO WILL INSTABILITY...LEADING TO SOME POTENTIAL FOR THUNDERSTORMS AGAIN INTO NEXT WEEKEND. EBERT && .AVIATION... MAINLY VFR. THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT AND SHOULD EITHER EXIT OR CALM AROUND MIDNIGHT. GUSTY/ERRATIC WINDS COULD BE POSSIBLE NEAR TERMINALS WITH PASSING CELLS. WINDS WILL TRANSITION TO THE NORTH AROUND 5 TO 15 KTS TONIGHT THEN BACK TO THE NORTHEAST DURING THE AFTERNOON. GAH && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 1, 9:14 PM MDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 914 PM MDT SUN JUL 1 2012 MTZ016>027-059>062-021100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 914 PM MDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT A DISTURBANCE WILL MOVE THROUGH THE REGION THIS EVENING AND SHOULD GENERATE THUNDERSTORMS. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL...STRONG WINDS...AND POTENTIAL FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF STRONG TO POTENTIALLY SEVERE SHOWERS AND THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 1, 7:49 PM MDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
749 PM MDT SUN JUL 1 2012
MTZ025-020245-
DAWSON-
749 PM MDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 845 PM MDT.
AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF RICHEY TO 12 MILES SOUTHWEST OF LINDSAY...AND MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
LINDSAY...
BLOOMFIELD...
GLENDIVE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4708 10464 4700 10532 4718 10533 4719 10540
4752 10539 4759 10463
TIME...MOT...LOC 0149Z 253DEG 28KT 4747 10519 4710 10527
GFF
WEATHER.GOV/GLASGOWLocal storm report, Jul 1, 9:04 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
904 PM MDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST 4 NE HODGES 47.02N 104.33W
07/01/2012 M55 MPH WIBAUX MT MESONET
&&
BBSpecial weather statement, Jul 1, 9:14 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
914 PM MDT SUN JUL 1 2012
MTZ021-020415-
PETROLEUM-
914 PM MDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
PETROLEUM COUNTY IN NORTHEAST MONTANA...
UNTIL 1015 PM MDT.
AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF ROY
TO 10 MILES SOUTHWEST OF FLATWILLOW...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
FLATWILLOW...
WINNETT...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4727 10872 4727 10860 4731 10859 4732 10832
4757 10831 4757 10799 4689 10794 4675 10788
4675 10863 4709 10861 4710 10874
TIME...MOT...LOC 0314Z 258DEG 38KT 4733 10868 4677 10857
GFF
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 1, 9:19 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
919 PM MDT SUN JUL 1 2012
MTZ016-060-020415-
PHILLIPS-
919 PM MDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 1015 PM MDT.
AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ZORTMAN...MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
ZORTMAN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4793 10875 4792 10864 4796 10863 4798 10855
4798 10844 4802 10844 4812 10805 4758 10785
4759 10805 4760 10806 4759 10808 4762 10868
4765 10872 4764 10877 4766 10879 4790 10887
TIME...MOT...LOC 0320Z 242DEG 33KT 4776 10867
GFF
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 1, 10:14 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1014 PM MDT SUN JUL 1 2012 MTZ061-020500- VALLEY- 1014 PM MDT SUN JUL 1 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA... UNTIL 1100 PM MDT. AT 1011 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 28 MILES WEST OF OPHEIM...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF NORTHERN VALLEY COUNTY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4899 10637 4889 10639 4880 10717 4899 10718 TIME...MOT...LOC 0414Z 244DEG 32KT 4893 10698 GFF WEATHER.GOV/GLASGOW
Local storm report, Jul 1, 10:42 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1042 PM MDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST 8 W U L BEND 47.49N 108.05W
07/01/2012 M59 MPH PETROLEUM MT MESONET
&&
BBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:02 PM MDT | Special Weather Statement | GGW | Roosevelt | 58 min |
| Jul 1, 7:13 PM MDT | Special Weather Statement | GGW | McCone | 47 min |
| Jul 1, 7:49 PM MDT | Special Weather Statement | GGW | Dawson | 56 min |
| Jul 1, 9:14 PM MDT | Special Weather Statement | GGW | Petroleum | 61 min |
| Jul 1, 9:19 PM MDT | Special Weather Statement | GGW | Phillips | 56 min |
| Jul 1, 10:14 PM MDT | Special Weather Statement | GGW | 46 min | |
| Jul 1, 10:46 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Phillips, Valley | 59 min |
| Jul 2, 12:43 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, McCone, Roosevelt, Sheridan, Valley | 62 min |
| Jul 2, 1:46 AM MDT | Special Weather Statement | GGW | Sheridan | 29 min |
| Jul 2, 1:50 AM MDT | Special Weather Statement | GGW | Wibaux | 40 min |
| Jul 2, 2:35 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 37 hr |
| Jul 2, 3:05 PM MDT | Fire Weather Watch | GGW | Dawson, Garfield, McCone, Petroleum, Prairie, Richland and 1 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.